# SDR UALA2010101903874

- Difficulty date: October 19, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 65,936 hours, 24,860 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: End Plug
- Part number: 61441
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE FLOOR LIGHTING STRIP END CAP MISSING 9C AND 34C. REPLACED MISSING END CAPS.
